# SDR C2XA01CL155

- Difficulty date: June 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3108  THE CREW REPORTED THE NOSE GEAR LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS EXTENDED.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND CLEANED THE NOSE GEAR LIGHT SOCKET.OPERATIONAL CHECKS WERE GOOD.
